MathSciNet Relay Station
MathSciNet bibliographic data
MR203926 65.40
Birkhoff, Garrett; de Boor, C.; Swartz, B.; Wendroff, B. Rayleigh-Ritz approximation by piecewise cubic polynomials. SIAM J. Numer. Anal. 3 1966 188–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement